MathSciNet Relay Station
MathSciNet bibliographic data
MR1696825 (2000c:28029) 28D20
Marcus, Brian; Tuncel, Selim Powers of positive polynomials and codings of Markov chains onto Bernoulli shifts. Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 91–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement